# SDR RJEF20190311001

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000221
- Aircraft time: 20,988 hours, 13,930 cycles
- Engine: Ge CF3410E6
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 10014566
- Part serial: 2008110271
- Condition: Unserviceable
- Location: Ac Bay
- Part time: 17,545 hours, 10,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TAI441 (DFW-SAL) THE AIRCRAFT HAD MALFUNCTIONING OF AIR CONDITIONING SYSTEM AND RETURNED TO DFW FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING AT DFW THE PILOT REPORTED: 1)"CABIN TEMPERATURE (COCKPIT) INDICATION OSCILLATES FROM 3 TO 17C. CABIN TEMPERATURE SENSOR INOP", MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH FIM 21-61-00-810-807-A, REMOVED AND REPLACED COCKPIT ZONE TEMPERATURE SENSOR (P/N 815289-2, S/N 11873) AS PER AMM 21-61-01-000-801-A AND 21-61-01-400-801-A, CABIN TEMPERATURE WAS TESTED WITH NORMAL RESULTS; 2)"BLEED AIR DUCT PRESSURE OSCILLATION FROM 37 TO 51 PSI WITH HEAVY BURST ON AIR COME OUT OF THE VENTS. MAIN CABIN TEMPERATURE TOO HOT, COCKPIT TOO COLD", MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH FIM 21-51-00-810-854-A, REMOVED AND REPLACED THE PACK FLOW CONTROL VALVE (P/N 1001456-6, S/N 2008110271) AS PER AMM 21-51-01-000-801-A AND 21-51-01-400-801-A, TESTED AS PER AMM 21-51-00-710-801-A WITH NORMAL RESULTS; 3)"TOUCH DOWN AT LANDING BELLOW 300 FT/MIN", MAINTENANCE PERSONNEL ANALYZED INFORMATION AS PER AMM 05-50-27-210-801-A FLOW CHART FOR OVERWEIGHT LANDING INSPECTION AND SINK RATE CONFIRMED BY THE FLIGHT CREW LESSER THAN 300 FT/MIN AT  TOUCHDOWN NO MAINTENANCE ACTION/INSPECTIONS ARE NECESSARY. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
